# SDR R61A2022040500234

- Difficulty date: April 5, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 35,424 hours, 26,994 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 17062000671
- Part serial: 0222
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH HORIZONTAL STABILIZER BEARING FITTING DAMAGED ON I/B SIDE AROUND ENTIRE CIRCUMFERENCE. REPAIRED DAMAGE TO LH HORIZONTAL STABILIZER BEARING FITTING ON O/B SIDE BY BLEND OUT AND SPOT FACE PER ETD2022-170-009927
